Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


Local Boundary Regularity
of the Szego Projection
and Biholomorphic Mappings
of Non-Pseudoconvex Domains

Author: Peiming Ma
Journal: Trans. Amer. Math. Soc. 350 (1998), 419-428
MSC (1991): Primary 32H10
MathSciNet review: 1407706
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown that the Szeg\H{o} projection $S$ of a smoothly bounded domain $\Omega $, not necessarily pseudoconvex, satisfies local regularity estimates at certain boundary points, provided that condition $R$ holds for $\Omega $. It is also shown that any biholomorphic mapping $f:\Omega \rightarrow D$ between smoothly bounded domains extends smoothly near such points, provided that a weak regularity assumption holds for $D$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (1991): 32H10

Retrieve articles in all journals with MSC (1991): 32H10

Additional Information

Peiming Ma
Affiliation: Department of Mathematics, Statistics, and Computer Science, University of Wisconsin-Stout, Menomonie, Wisconsin 54751

PII: S 0002-9947(98)01908-4
Received by editor(s): September 25, 1995
Received by editor(s) in revised form: July 30, 1996
Article copyright: © Copyright 1998 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia